Mayo Clinic Connect
I am on my second reinfection after being treated at NJH, which I love my Dr. Now she wants me on the cocktail listed above and I was wondering if anyone else has been on this cocktail? Any other suggestions as I am very nervous.
These posts are helpful to me since I couldn’t Tolerate adding Ethambutol after starting on Azithromycin and Rifampin a week apart each. My ID doc decided I should d/c all of them since I don’t have any symptoms & seem to be doing well overall. (59 yo, exercise regularly, no night sweats, wt loss or lung infections since last winter.) However, I don’t know the species or colony size as @windwalker (Teri) recommends. Can MAC be worsening even though I feel good? Thanks, i’ll Look into that this week!!
Jump to this post
@sophie1019 Sophie, will be praying that your results come back clean. You sound like you are doing well. Keep it up!
Thanks, Teri. I feel like I can never do enough research on MAC. i’ve Taken a break the last few months since being off the meds but feel like I need to be vigilant. My pulmonologist recommended a vibrating Aflovest, which I wear for 30 minutes twice Daily. Seems to loosen up chest phlegm a bit. Ah well, at least we’re not alone since we have this forum. Happy holidays to all! Carolyn
Thank you so much. Will keep you posted.
Welcome to the MAC group on Connect, @dmarks.
I’m tagging a few members who I believe have taken antibiotics for MAC – the big 3 as they are often referred to here. Please meet @windwalker @tdrell @Paula_MAC2007 @lindam272 @irene5 @ling123 and @heathert. You can read more about theirs and other members on this main discussion thread:
– (MAC/MAI) MYCOBACTERIUM AVIUM COMPLEX PULMONARY DISEASE/BRONCHIECTASIS https://connect.mayoclinic.org/discussion/mycobacterium-avium-complex-pulmonary-disease-macmai/
DMarks, how was your first infection treated?
Good morning do you know of anyone on an iv? I was on amikican but that affected my kidneys so I had to stop. Then the doc wanted to try tigecycline but it has a warning in bold letters, can cause death…..so I REALLY decided against that. Now I have a choice of taking clofazimine, along with rifampin, and moxiflocin. The doc wants me to stop taking azithromyxin and start clarithromycin, but when I picked it up from walgreens, the pharmacist said you shouldn’t take clarithromycin am moxifloxacin together because it can affect heart rhythm. I feel like giving up and just take the rifampin, moxifloxacin and azithromyxin. I am tolera ring very well. Any thoughts?????
version 220.127.116.11.2.7Page loaded in 0.630 seconds